Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Mean-field risk sensitive control and zero-sum games for Markov chains
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.ORCID iD: 0000-0002-6608-0715
2019 (English)In: Bulletin des Sciences Mathématiques, ISSN 0007-4497, E-ISSN 1952-4773, Vol. 152, p. 1-39Article in journal (Refereed) Published
Abstract [en]

We establish existence of controlled Markov chain of mean-field type with unbounded jump intensities by means of a fixed point argument using the Wasserstein distance. Furthermore, we suggest conditions for existence of an optimal control and a saddle-point for respectively a control problem and a zero-sum differential game associated with risk sensitive payoff functionals of mean-field type. The conditions are derived using a Markov chain entropic backward SDE approach.

Place, publisher, year, edition, pages
Elsevier Masson SAS , 2019. Vol. 152, p. 1-39
Keywords [en]
Entropic backward SDE, Mean-field, Nonlinear Markov chain, Optimal control, Risk sensitive, Zero-sum game
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-246443DOI: 10.1016/j.bulsci.2019.01.004ISI: 000469162500001Scopus ID: 2-s2.0-85060571662OAI: oai:DiVA.org:kth-246443DiVA, id: diva2:1297204
Note

QC 20190319

Available from: 2019-03-19 Created: 2019-03-19 Last updated: 2019-10-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Choutri, Salah EddineDjehiche, Boualem

Search in DiVA

By author/editor
Choutri, Salah EddineDjehiche, Boualem
By organisation
Mathematical Statistics
In the same journal
Bulletin des Sciences Mathématiques
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 13 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf